Doctor insights on:
1-6 months: It varies. Some women will resume in 1 month while others may take up to 6 months to get back to baseline. ...Read more
When should I expect my period after lupron (leuprolide)? I was on the 3 month shot. Do u think vitex could help?
1-6 months: It varies. Some women will resume quickly, within 1 months while others may be suppressed for longer. I would certainly expect things to be back to baseline by 6 months if not sooner. There is no research regarding the use of vitex (chasteberry) in this situation. But there is some research that support the use of vitex as a hormone modulator for premenstrual syndrome, so it's plausable. ...Read more
Will vitex help me start my period after lupron (leuprolide)? My last shot was ovr 3 mo ago. My husband & i want to ttc. Is it safe to start? I'm taking pnvitamin
Monthly Lupron (leuprolide)?: Were you on the 3 month shot - your period should return soon - or the monthly version? There is evidence that vitex (chaste tree) may help with pms and cyclic mastalgia (breast pain) but no studies showing that it helps women who are ttc. We don't know if it's safe to take vitex when you're pregnant either. See a rei physician if you came off monthly Lupron (leuprolide) to find out why your period is not back. ...Read more
Dr gave me 10- 200mg progestrone pill 1x day to bring back period after lupron (leuprolide) treatment. How will the pill work? How soon till my period? Ttc w/hubby
Hard to say: Taking Progesterone for 10 days after having Lupron (leuprolide) treatment may or may not cause a period. Usually Lupron (leuprolide) will thin out the uterine lining. Progesterone only works to bring on a period if there is a thick lining to shed. It may be helpful to get an opinion from a fertility specialist or another gynecologist. ...Read more
How long after stopping lupron (leuprolide) for endometriosis will it take for your body to go back to normal?
Two months after stoping lupron (leuprolide) shot progesterone is low n I am not ovulating. Ovulated one month after last shot but not the next. Is this the norm?
What are your goals?: I think you should focus on your goals as your main focus. Why are you on lupron (leuprolide)? If you are on Lupron (leuprolide) to suppress endometriosis then no ovulating and avoiding a period is a good thing. If you are on Lupron (leuprolide) as pretreatment before ivf then the lack of ovulation will be addressed as part of your ivf treatment. ...Read more
Dr suggest me to take ocp to bring back my af after 3mo lupron (leuprolide) shot. It's been 3mo since last shot. Ok to start ocp? We want to ttc right after my af.
Be Careful: There are different strengths of Lupron (leuprolide) (1 month 3.75 mg or 3 months 11.25 mg). If you took a one month shot and have not gotten a period for 3 months i would have an evaluation. You want to make sure first you are not pregnant and next to make sure your ovaries are still working correctly. Usually you should get a period much sooner. ...Read more
Is it common to develop ovarian cysts after a lupron (leuprolide) injection? Just had sn us w/ a 1.5cm cyst on r ovary, lupron (leuprolide) injection was on 10/30.
Not uncommon: Lupron (leuprolide) works initially by causing your pituitary gland to release fsh and lh. This explains why it is used in certain ivf protocols. In patients taking Lupron (leuprolide) for endometriosis patients can sometimes experience some worsening of their symptoms initially and then improvement after a couple of weeks. A 15 mm cyst is relatively small...Usually the follicle (cyst that contains an egg) reaches 20 mm. ...Read more
Does green coffee extract really work? I started taking some after gaining 10 lbs in one month after taking depot lupron (leuprolide)
Weight gain on Lupro: Unfortunately a commonly seen side effect of Lupron (leuprolide) is weight gain (mimics menopause). I doubt that green coffee extract will help you lose weight, but it won't hurt. You have to increase your excersize daily, and reduce food intake while on the medication. It will take some time to lose weigh once you stop lupron (leuprolide). ...Read more
Waiting for period to start after 11.25mg lupron (leuprolide) shot(been almost 4mo since last shot). Today my nipples starting hurting. Def not pregnant.What's up?
Anovulation: It sounds like you had an anovulatory cycle; one in which the ovary fails to release an egg. The body usually reverts to normal spontaneously. ...Read more
Depends: Why are you taking the Lupron (leuprolide)? is the underlying condition such that it is safe to proceed? You need to discuss this with your doctor who I suppose operated on you to diagnose the condition. In general, yes ,after 3 months passes you might start ovulating and it will be a chance to get pregnant ...Read more
On the mid-luteal protocol and was to stop taking bc pills after 5 days of lupron, (leuprolide) I missed this and took bc for 7 days instead- have i ruined chances?
Hi, i had a chemical pregnant at 4w 6d after icsi.I stopped lupron and cyclogest (progesterone) for 2 days in 3rd week when i found no symptoms. Was this reason for m/c?
Not the reason: Miscarriages are almost from genetic abnormalities that occur during fertilization. There is nothing you could have done to prevent it. Next time though please discuss your medications with your doctor and follow the directions exactly as directed. ...Read more
Hormone inhibitor: Lupron (aka leuprolide) inhibits the production of testosterone and estrogen from the testes and ovaries, respectively. It is used in the treatment of a number of things including endometriosis, prostate and breast cancer and inappropriately early puberty in kiddos, each of which is made worse by excessive testosterone or estrogen secretion. ...Read moreSee 1 more doctor answer
Menopausal effects: Lupron (leuprolide) injections are used for many reasons in gynecology, most commonly in the treatment of fibroids and endometriosis. Essentially, Lupron (leuprolide) shuts down ovarian function and leads to a menopausal state. Therefore, side effects include hot flashes, vaginal dryness, mood swings, decreased libido, and bone loss. ...Read moreSee 1 more doctor answer